The Distribution of Income and its Determinants
Bibliographic Data
| ID | 2760476 |
|---|---|
| Authors | Jeffrey B Nugent (0000-0003-0986-5847, Southern California University for Professional Studies, corresponding author) |
| Year | 1979 |
| Volume | 14 |
| Issue | 1 |
| Pages | 239-246 |
| Publication date | 1979-01-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Latin American Research Review (JOURNAL) |
| Journal identifiers | ISSN: 0023-8791 • E-ISSN: 1542-4278 |
| Publisher | Cambridge University Press (CUP) (PUBLISHER) |
| DOI | 10.1017/s0023879100031770 |
| OpenAlex | W4312692248 |
| Language | EN |
An abstract is not available for this content so a preview has been provided. As you have access to this content, a full PDF is available via the ‘Save PDF’ action button
Action (physics) · Business · Content (measure theory) · Demographic economics · Distribution (mathematics) · Economics · Mathematical analysis · Physics · Income, Poverty, and Inequality · Mathematics
| Highly cited | No |
|---|